# SDR DXTA2012060404987

- Difficulty date: June 3, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 5,752 hours, 3,816 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: Mlg
- Part time: 5,752 hours, 3,816 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. AFTER THE GEAR WAS EXTENDED THE UNSAFE LIGHT EXTINGUISHED AND THE 3 GREEN GEAR LOCKED LIGHT ILLUMINATED. NO OTHER LIGHTS OR WARNINGS CAME ON DURING GEAR OPERATION.  CHECKED NOSE STRUT SERVICE. FOUND LOWER BARREL LOW IN PSI.  R & R SHRADER VALVE. SERVICED LOWER BARREL TO SPECIFIED PSI. LEAK CHECK GOOD. CYCLED GEAR SEVERAL TIMES. OPS CHECK GOOD. WORKED IAW MM 32-20-00 AND CMM 32-20-01.
